MAUDE Adverse Event Report: SIEMENS HEALTHCARE AG MAMMOMAT REVELATION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC

SIEMENS HEALTHCARE AG MAMMOMAT REVELATION; FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Model Number 11343300
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the event was reported by a siemens healthineers employee, and a facility contact name and phone number were not provided for reporting purposes.H3, h6: initial actions (corrective and/or preventive): currently the issue is under investigation.It is recommended to check all parts that have not been stored in boards or were secured in longitudinal, sagittal, transversal direction during transport.It shall be confirmed that connectors or other cables are securely attached to the respective component.Manufacturer's preliminary results and conclusion: this operator table was not approved for a mobile vehicle.Although this incident occurred in new zealand, the circumstance seems similar to the us recall res # 97920.Further information was requested and investigation is on-going.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
An operator table intended for stationary use was installed in a mobile vehicle.If the user does not notice a potentially loose monitor after transportation, in a worst-case scenario, this issue could lead to a minor to serious injury.No loose monitor was communicated in this case.No injury was communicated.

Brand Name
MAMMOMAT REVELATION
Common Device Name
FULL FIELD DIGITAL, SYSTEM, X-RAY, MAMMOGRAPHIC
Manufacturer (Section D)
SIEMENS HEALTHCARE AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24507681
Report Number3004977335-2026-00031
Device Sequence Number13251929
Product Code MUE
UDI-Device Identifier04056869124575
UDI-Public(01)04056869124575
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K193166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11343300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown